Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Osipov Denis Vasilievich
(recent publications)
| by years | scientific publications | by types |



   2020
1. D. V. Osipov, A. N. Parshin, “Garmonicheskii analiz na gruppe normirovaniya ranga 2 dvumernogo lokalnogo polya”, Matem. sb., 211:1 (2020) (to appear)  mathnet

   2019
2. A. B. Zheglov, D. V. Osipov, “Lax pairs for linear Hamiltonian systems”, Siberian Mathematical Journal, 60:4 (2019), 592–604 https://rdcu.be/bON6F, arXiv: 1901.11130  crossref  adsnasa  isi  scopus
3. D. V. Osipov, “Grothendieck–Serre duality and theta-invariants on arithmetic surfaces”, Dokl. Math., 100:1 (2019), 385–388  mathnet  crossref  crossref  isi  elib  scopus
4. D. V. Osipov, “Adelic quotient group for algebraic surfaces”, St. Petersburg Mathematical Journal, 30 (2019), 111–122 , arXiv: 1706.09826  mathnet  mathnet  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus

   2018
5. D. V. Osipov, “Arithmetic surfaces and adelic quotient groups”, Izv. Math., 82:4 (2018), 817–836 , arXiv: 1801.02282  mathnet  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 2)  elib  scopus (cited: 1)
6. A. B. Zheglov, D. V. Osipov, “On first integrals of linear Hamiltonian systems”, Dokl. Math., 98:3 (2018), 616–618  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)

   2017
7. Denis V. Osipov, “Second Chern numbers of vector bundles and higher adeles”, Bull. Korean Math. Soc., 54:5 (2017), 1699–1718 , arXiv: 1706.07354  mathnet  crossref  mathscinet  isi (cited: 2)  scopus (cited: 2)

   2016
8. Denis Osipov, Xinwen Zhu, “The two-dimensional Contou-Carrère symbol and reciprocity laws”, J. Algebraic Geom., 25 (2016), 703–774 , arXiv: 1305.6032  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib  scopus (cited: 5)
9. D. V. Osipov, A. N. Parshin, “Representations of the Discrete Heisenberg Group on Distribution Spaces of Two-Dimensional Local Fields”, Proc. Steklov Inst. Math., 292 (2016), 185–201 , arXiv: 1510.02423  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus
10. Sergey O. Gorchinskiy, Denis V. Osipov, “Continuous homomorphisms between algebras of iterated Laurent series over a ring”, Proc. Steklov Inst. Math., 294 (2016), 47–66  mathnet  crossref  crossref  mathscinet  isi (cited: 8)  elib  elib  scopus (cited: 3)
11. S. O. Gorchinskiy, D. V. Osipov, “Higher-dimensional Contou-Carrère symbol and continuous automorphisms”, Funct. Anal. Appl., 50:4 (2016), 268–280  mathnet  crossref  crossref  mathscinet  isi (cited: 10)  elib  scopus (cited: 8)

   2015
12. S. O. Gorchinskiy, D. V. Osipov, “Explicit formula for the higher-dimensional Contou-Carrère symbol”, Russian Math. Surveys, 70:1 (2015), 171–173  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 8)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 3)
13. S. O. Gorchinskiy, D. V. Osipov, “A higher-dimensional Contou-Carrère symbol: local theory”, Sb. Math., 206:9 (2015), 1191–1259 , arXiv: 1505.03829  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 12)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 7)
14. D. V. Osipov, “The Discrete Heisenberg Group and Its Automorphism Group”, Math. Notes, 98:1 (2015), 185–188 , arXiv: 1505.00348  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
15. S. O. Gorchinskiy, D. V. Osipov, “Tangent Space to Milnor $K$-Groups of Rings”, Proc. Steklov Inst. Math., 290 (2015), 26–34 , arXiv: 1505.03780  mathnet  crossref  crossref  isi (cited: 5)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)

   2014
16. H. Kurke, D. Osipov, A. Zheglov, “Commuting differential operators and higher-dimensional algebraic varieties”, Selecta Math. (N.S.), 20:4 (2014), 1159–1195 , arXiv: 1211.0976  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 1)  scopus

   2013
17. D. V. Osipov, “The unramified two-dimensional Langlands correspondence”, Izv. Math., 77:4 (2013), 714–741 , arXiv: 1210.3780  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)
18. D. V. Osipov, “Noncommutative reciprocity laws on algebraic surfaces: the case of tame ramification”, Sb. Math., 204:12 (2013), 1797–1810 , arXiv: 1307.1995  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
19. D. V. Osipov, “Dvumernoe sootvetstvie Lenglendsa”, Algebra i teoriya chisel: sovremennye problemy i prilozheniya: Tezisy dokladov XI Mezhdunarodnoi konferentsii (Saratov, 9–14 sentyabrya 2013 g.), ISBN 978-5-292-04189-4, Izdatelstvo Saratovskogo universiteta, Saratov, 2013, 64–65 old.sgu.ru/files/nodes2013/67438/Tezis.pdf
20. D. V. Osipov, “Vvedenie v teoriyu vysshikh adelei”, programma lektsii, Letnyaya shkola-konferentsiya po algebraicheskoi geometrii i kompleksnomu analizu dlya molodykh uchenykh Rossii (Yaroslavl, YaGPU, 20–25 maya 2013 g.), Matematicheskii institut im. V. A. Steklova RAN, Moskva, 2013, 8–9
21. D. V. Osipov, Kategornye metody v teorii vysshikh adelei i ikh primenenie, Diss. … dokt. fiz.-matem. nauk, Matematicheskii institut im. V. A. Steklova RAN, Moskva, 2013 , 195 pp. avtoreferat dissertatsii

   2011
22. D. V. Osipov, A. N. Parshin, “Harmonic analysis on local fields and adelic spaces. II”, Izv. Math., 75:4 (2011), 749–814 , arXiv: 0912.1577  mathnet  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 12)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 7)
23. Denis Osipov, Xinwen Zhu, “A categorical proof of the Parshin reciprocity laws on algebraic surfaces”, Algebra Number Theory, 5:3 (2011), 289–337 , arXiv: 1002.4848  crossref  mathscinet  zmath  isi (cited: 9)  scopus (cited: 10)
24. D. V. Osipov, A. N. Parshin, “Harmonic analisys and the Riemann-Roch theorem”, Dokl. Math., 84:3 (2011), 826–829 , arXiv: 1107.0408  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 2)

   2010
25. Herbert Kurke, Denis V. Osipov, Alexander B. Zheglov, “Formal groups arising from formal punctured ribbons”, Inernat. J. Math., 21:6 (2010), 755–797 , arXiv: 0901.1607  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 4)  scopus (cited: 4)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019